| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-mar-2024 lot 2002784: (b)(4) items manufactured and released on (b)(6) 2020.Expiration date: 2025-06-02.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 2 years and 8 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised successfully the liner (10mm) with a thicker one (14mm).